# SDR DALA2017051003836

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING SUPPORT AT LEFT MAIN LANDING GEAR TRAPEZOIDAL PANEL, BS 994, LBL 60, Z=-10.  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 51-30-01 AND 51-10-03.
